MAUDE Adverse Event Report: GETINGE DISINFECTION AB 91E-SERIES; DISINFECTOR, MEDICAL DEVICES

GETINGE DISINFECTION AB 91E-SERIES; DISINFECTOR, MEDICAL DEVICES
Model Number 9128E
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.Device not returned to the manufacturer.
 
Event or Problem Description
On 21st november, 2022 getinge became aware of an issues related to manual trolley.The manual trolley is not registered as a medical device, however upon the situation occurrence it was used with the medical device washer disinfector with the model name 9128e.As it was stated, the loading trolley almost fell on the floor due to a faulty stop pin that is installed on the manual trolley to prevents the loading trolleys from falling off.The malfunctioned part was replaced and the manual trolley was returned to the service in full working condition.There was no injury or damage reported, however we decided to report the issue based on a potential as loading trolley falling to the floor could bring a hazardous situation for the operator and lead to serious injury if the situation was to reoccur.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
On (b)(6) 2022 getinge became aware of an issue related to smart trolley.The product involved in the customer product complaint is the 91e-series washer disinfector with model name 9128e and serial number (b)(6).The unit was manufactured on (b)(6) 2020 and installed on (b)(6) 2020.Upon the situation occurrence the smart trolley has been used with washer disinfector.As it was stated, the loading trolley almost fell on the floor due to a faulty stop pin that is installed on the manual trolley to prevents the loading trolleys from falling off.The malfunctioned part was replaced and the manual trolley was returned to the service in full working condition.The manufacturer required a more detailed description of the problem to determine its exact root cause, but unfortunately such information was not available.Trend review of customer product complaints with the same issue involved on 91-series, 90-series and 91e-series devices reported within the last 5 years was performed but did not provide any signals that triggered further scrutiny.When the incident occurred, the washer disinfector was not directly involved and it meet its specification.The alleged issue was related with device, which was used with washer disinfector ¿ smart trolley, which was directly involved and it not meet its specification.The device was not being used for treatment or diagnosis of the patient.There was no injury reported until date, nevertheless we decided to report the issue based on the potential as this kind of malfunction could lead to serious injury.We currently do not have any information that would warrant further action towards the device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.

Brand Name
91E-SERIES
Common Device Name
DISINFECTOR, MEDICAL DEVICES
Manufacturer (Section D)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
Manufacturer (Section G)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
Manufacturer Contact
tina evancho
ljungadalsgatan 11
vaxjo 
MDR Report Key15894321
Report Number9616031-2022-00028
Device Sequence Number12437008
Product Code MEC
UDI-Device Identifier07340153710061
UDI-Public(01)07340153710061
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9128E
Device Catalogue Number9128E-001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2022
Supplement Date Received by Manufacturer05/27/2024
Initial Report FDA Received Date12/01/2022
Supplement Report FDA Received Date05/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/28/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown